Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Taken betahistidine and vitamins for tinnitus. Should I continue treatment?

I have had moderate to severe tinnitus for 4 months and live in Medellin South America. I have had an audio exam and lost some high frequencies from music when I was young and had an ear infection from a severe flu which triggered it here 4 months ago. I have had thorough exams and have good blood pressure and no obvious blockage or damage to the ear. I have tried anti virals and use Serc (Beta histadine) and vitamins like ginkgo bioba/vinpiocetine and B vitmains. Not much success with those.I tried albendazole/secnidazol as a one day parasite cleanse and the condition got much better. Visual exams of my stool was negative. Should I continue with this anti parasite treatment?
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
hello mr glickman,tinnitus is not a disease,but a symptom of ear disease.the cause for tinnitus must be determined and your case the tinnitus is due to the high frequency nerve deafness due to listening to loud should stop listening to loud mudic.lower the volume of your speakers and dont listen to music continously.a drug called caroverine has been tried with moderate can consult your ENT doctor and try this drug.stop the antiparasite drug.i hope you get better.dr praveen.
Answered: Tue, 26 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor